A1 Journal article (refereed)
A dynamic programming principle with continuous solutions related to the p-Laplacian, 1 < p < ∞ (2016)


Hartikainen, H. (2016). A dynamic programming principle with continuous solutions related to the p-Laplacian, 1 < p < ∞. Differential and Integral Equations, 29 (5/6), 583-600. http://projecteuclid.org/euclid.die/1457536892


JYU authors or editors


Publication details

All authors or editors: Hartikainen, Hans

Journal or series: Differential and Integral Equations

ISSN: 0893-4983

Publication year: 2016

Volume: 29

Issue number: 5/6

Pages range: 583-600

Publisher: Khayyam Publishing Company, Inc.

Publication country: United States

Publication language: English

Persistent website address: http://projecteuclid.org/euclid.die/1457536892

Open Access: Publication channel is not openly available

Web address of parallel published publication (pre-print): http://arxiv.org/abs/1504.08082


Free keywords: p-Laplacian; Dynamic Programming Principle


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2016

JUFO rating: 1


Last updated on 2020-17-10 at 19:46